# SDR CALA2009121400708

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 4,162 hours, 1,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001215
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT BATTERY IS DEAD.  REMOVED AND REPLACED FWD FLIGHT ATTENDANT STATION FLASHLIGHT REF B737-789 AMM 25-64-00.
